# SDR DALA2016041603003

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 77,419 hours, 35,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 647
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BS 647 BETWEEN STR 25L-26L, SKIN HAS A PROTRUDING DENT.  SMOOTHED OUT DAMAGE AND FOUND TO BE OUT OF LIMITS.  REPAIRED DAMAGE AREA IAW SRM.
